Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Pretorius, Lou M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2011) Embedding a Latin square with transversal into a projective space. Journal of Combinatorial Theory, Series A, 118 (5). pp. 1674-1683. ISSN 0097-3165

Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2009) The Sylvester-Gallai theorem, colourings and algebra. Discrete Mathematics, 309 (2). pp. 385-399. ISSN 0012-365X

Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2007) A generalised Sylvester-Gallai theorem. Die Suid-Afrikaanse Tydskrif Vir Natuurwetenskap En Tegnologie, 26 (1). pp. 8-13. ISSN 0254-3486

Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2006) Blockings sets in small finite linear spaces. Ars Combinatoria, 80. pp. 275-315. ISSN 0381-7032

Elkies, Noam, Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2006) Sylvester-Gallai theorems for complex numbers and quaternions. Discrete and Computational Geometry, 35 (3). pp. 361-373. ISSN 0179-5376

Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) An algorithmic proof of the Motzkin-Rabin theorem. American Mathematical Monthly, 111 (3). pp. 245-251. ISSN 0002-9890

This list was generated on Tue Jul 23 12:34:28 2024 BST.